Previous |  Up |  Next


Title: Constructing subsets of a given packing index in Abelian groups (English)
Author: Lyaskovska, Nadya
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 48
Issue: 2
Year: 2007
Pages: 69-80
Category: math
MSC: 05D05
MSC: 20K99
MSC: 52C17
idZBL: Zbl 1160.20315
idMR: MR2512904
Date available: 2012-10-06T02:46:50Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_048-2007-2_8.pdf 416.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo